# SDR P5CA9700418

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FOREFLAP ARM AT ATTACH BASE CRACKED 2ND FROM O/B END.  REPAIRED PER BOEING SRM 51-10-01 AND OHM 57-52-31.
